Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Garbled voice, pain on swallowing, swollen glands. On medication for strep throat. Due to tonsillitis?

Hi there, I was given medication for strep throat and I m currently on Day 4 with little change happening. I think I might have Tonsillitis instead (voice garbled, painful swallowing , enlarged glands). Should I continue the meds until they are done or go back to the doctor right away? I don t want this getting even worse, I m in a lot of pain. Thank you very much.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
you need to continue prescribed drugs for scheduled time and then go to you GP otherwise no complication.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor